Nonlinear Differential Equations and Applications NoDEA

, Volume 6, Issue 1, pp 35-54

First online:

2-D Euler equation perturbed by noise

  • Hakima BessaihAffiliated withScuola Normale Superiore, Piazza dei Cavalieri 7, I-56126 Pisa, Italy, e-mail:
  • , Franco FlandoliAffiliated withDipartimento di Matematica Applicata, Via Buonanno 25B, I-56126 Pisa, Italy, e-mail:

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


A 2-dimensional Euler equations subject to a stochastic perturbation (a noise) is investigated. An existence and uniqueness result is proved with some assumptions of spatial regularity on the noise.